# SDR ABXA20150326052

- Difficulty date: March 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS 3 CRACKS 3/4", 1 3/4" & 1/2" AT STATION 1659 - 1662, APPROX STRINGER 13R.  REPAIRED FUSELAGE EXTERNAL SKIN IAW SRM 53-80-01 REPAIR 7.  SDR INFO, PN 148T3131, SN NSN, CRACKED 3", EXACT FS & BS LOCATION ON ACFT 1659 - 1662, EXACT STRINGER & WS LOCATION ON ACFT 13R TO 13R.  ACFT WAS GNDED.
